# SDR GTIA2022070436509

- Difficulty date: July 3, 2022
- Submitted: July 4, 2022
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 55,436 hours, 25,362 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

"LG LGCIU 1 FAULT IN FLIGHT-PERFORMED OPS CHECK OF LGCIU 1 + 2 FAULT CLEARED IAW AMM 32-69-00
AIRCRAFT OKAY TO CONTINUE SERVICE"
